# SDR IPXA2014102484694

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 26,754 hours, 4,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65B0190133A
- Part serial: 000697
- Condition: Delaminated
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, LT WING OTBD FORE FLAP INBD L/E AREA FOUND DELAMINATED.  FIBERGLASS PREPREG LAY UP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A, 1 FIG 5, REV 70.
